# SDR IPXA2021031566872

- Difficulty date: March 12, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 69,615 hours, 13,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE TEST LIGHT INOP. DEFERRED PER MEL 25-61-2 EACH FLIGHT REINSPECT EFF SOURCE REF: DMP 25-61-2R/R'D REMOTE PRESSURE INDICATOR LIGHT ASSY IN REF TO MD11 MM 25-61-04.  OPS CHECKS NORMAL.  M738457 CLEARED.  PLACARD REMOVED.
